# SDR SWAA2013082619589

- Difficulty date: August 4, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 5919110097
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LE FAIRING PANEL AT MOST INBD AREA INTERIOR STRAY ATTACHED TO BODY FAIRING PANEL FRAME CRACKED AT UP & LOWER ATTACHED  AREAS.  R&R STRAPS IAW SRM.
